# SDR MWEA99935

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 2730 · Elevator Control System
- Part: Rib
- Part number: 99184983
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIB ON LEADING EDGE OF RIGHT ELEVATOR.  MAINTENANCE DRILLED AND INSTALLED NEW RIB.
